MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT DR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT DR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 2207-36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 02/04/2017
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient expired at the hospital.There is no known allegation from a health professional that suggests the death was related to the device.It was reported that the cause of death is unknown.No further information available.
 
Event or Problem Description
New information received notes cause of death congestive heart failure secondary to coronary artery disease.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.

Brand Name
CURRENT DR RF
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8323475
Report Number2938836-2019-00971
Device Sequence Number2285330
Product Code LWS
UDI-Device Identifier05414734501927
UDI-Public05414734501927
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2009
Device Model Number2207-36
Device Lot Number0002657360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer02/12/2019
04/18/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date03/06/2019
04/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL: 1581/65 SERIAL: (B)(4); MODEL:4243 SERIAL: (B)(4)
Outcome Attributed to Adverse Event Death;